# SDR FDEA201408062083

- Difficulty date: August 6, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA00545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO COMPARTMENT BILGE AREA AT STATION Y=1781 X=16 FRAME ANGLE FOUND CORROSION.  ACCOMPLISHED REPAIR AS PER SRM 53-30-00 FIGURE 5 VOLUME I REVISION 101.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.  TO PERFORM INITIAL INSPECTION AT 12,000 FLIGHT CYCLE AND REPETITIVE INSPECTION AT 8,000 FLIGHT CYCLE PER SRM 53-30-00   FIGURE 5 VOLUME I REVISION 101.
